Discomfort In The Soles Of The Feet When Sitting And Tingling Hands?
Hello doctor, good evening, I want to ask, I have felt a strange number in my legs for several months, when I sit it feels bad on my feet but only the left one. When you move the sole of the foot a little pain, feels different from the right. Likewise with the palm of my left hand, if a little painful if moved. His left leg also hurts when I go up and down the stairs, if I ride a motorcycle my body feels tilted to the left and it is very difficult to maintain a normal sitting position when on a motorbike because I feel tilted. When driving too, if the road turns or is uneven my head becomes dizzy. My eyes are a minus, but I already wear glasses, but still I feel dizzy, especially when the night passes through the dark streets, I get very dizzy. What disturbs my daily life, my legs, so I like pins and needles, my hands are often tingling, it feels different from one foot and another. And I also feel like I’m beating when I’m tired. According to the doctor why this can happen? And what is the solution? Thank you
Good morning, thanks for asking at HealthReplies.com. The conditions that you experience for your hands and feet can occur due to various possibilities, including:
Pinched nerve condition
Injury to joints
As for the symptoms of headaches and dizziness itself it can be due to migraines, and symptoms of vertigo, for example in BPPV and Meniere's disease. These possibilities still have to be confirmed again by direct examination, and for that we encourage you to see a neurologist. Your doctor will later conduct a history to assess symptoms, find out how the disease first appeared and how it traveled, do a physical examination, and maybe support if deemed necessary. The handling that you will get later depends on the results of this inspection.
Meanwhile, avoid driving a motorcycle or car, also operate heavy objects if you don't feel able to concentrate or focus, let alone not maintain balance. Enough rest, avoid smoking, and limit physical activity involving related organs, and immediately consult a doctor. So, hopefully answering your question.